| Model Number |
2B8011 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an intravia container 150 ml capacity leaked at "the seal on the bottom seam of the bag, to the left of the dosing port".It was suspected that the issue occurred during shipment.This was discovered upon receipt at the hospital pharmacy.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H11: the actual device and five (05) photographs of the sample were received for evaluation.Visual inspection of the photographs showed a leak at the seal next to the injection port of the bag; however, did not identify any abnormalities in the actual sample.A pressure testing was performed on the sample; a leak was noticed at the seal on the bottom seam of the bag to the left of the dosing port.The reported condition was verified.The cause of the condition is related to manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.